ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Volume 24, 2022, Issue 4

On the Qualitative Properties of a Solution for One System of Infinite Nonlinear Algebraic Equations


Avetisyan, M. H. , Khachatryan, Kh. A.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.5-18
DOI 10.46698/z4764-9590-5591-k
 

On the Algebra Generated by Volterra Integral Operators with Homogeneous Kernels and Continuous Coefficients


Avsyankin, O. G. , Kamenskikh, G. A.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.5-18
DOI 10.46698/p3569-9057-4562-o
 

Inverse Problem for Viscoelastic System in a Vertically Layered Medium


Boltaev, A. A. , Durdiev, D. K.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.30-47
DOI 10.46698/i8323-0212-4407-h
 

Scale-Dependent Deformation Model of a Layered Rectangle


Vatulyan, A. O.  , Nesterov, S. A.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.48-57
DOI 10.46698/v8145-3776-3524-q
 

On Poletsky-type Modulus Inequalities for Some Classes of Mappings


Vodopyanov, S. K.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.58-69
DOI 10.46698/w5793-5981-8894-o
 

On Extension of Positive Multilinear Operators


Gelieva, A. A.  , Kusraeva, Z. A.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.70-76
DOI 10.46698/l7711-6989-4987-f
 

Ulam-Hyers Stability of Four-Point Boundary Value Problem for Caputo Fractional Differential Equations with a Parameter


Castro, L. P. , Silva, A. S.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.77-90
DOI 10.46698/v3243-1645-4815-b
 

Spectral Properties of Self-Adjoint Partially Integral Operators with Non-Degenerate Kernels


Kulturayev D. Zh. , Eshkabilov Y. Kh.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.91-104
DOI 10.46698/y9559-5148-4454-e
 

Total Poisson Boundedness and Total Oscillability of Solutions of Systems of Differential Equations


Lapin, K. S.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.105-116
DOI 10.46698/w0398-0994-2990-z
 

Diffusion Instability Region for Systems of Parabolic Equations


Revina, S. V.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.117-126
DOI 10.46698/d6373-9335-7338-n
 

Embeddings into \(\mathbb{B}\)-Cyclic Banach Spaces


Tasoev, B. B.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.127-132
DOI 10.46698/o1968-1156-5382-e
 

The Life and Works of A. D. Alexandrov


Kusraev, A. G.  , Kutateladze, S. S.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 4. P.133-135
 

You can subscribe to the table of contents of the new issue of this journal at the following link.

 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт